Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bényi, Árpád Damián, Wendolín Moen, Kabe and Torres, Rodolfo H. 2015. Compactness properties of commutators of bilinear fractional integrals. Mathematische Zeitschrift, Vol. 280, Issue. 1-2, p. 569.

    Chaffee, Lucas and Torres, Rodolfo H. 2015. Characterization of Compactness of the Commutators of Bilinear Fractional Integral Operators. Potential Analysis, Vol. 43, Issue. 3, p. 481.

    Wang, Baozhen and Wang, Huimin 2015. Commutators of Multilinear Singular Integrals on Weighted Herz Spaces. Journal of Function Spaces, Vol. 2015, p. 1.

    Bényi, Árpád and Oh, Tadahiro 2014. Smoothing of Commutators for a Hörmander Class of Bilinear Pseudodifferential Operators. Journal of Fourier Analysis and Applications, Vol. 20, Issue. 2, p. 282.

    Liu, Feng Wu, Huoxiong and Zhang, Daiqing 2014. On the Multilinear Singular Integrals and Commutators in the Weighted Amalgam Spaces. Journal of Function Spaces, Vol. 2014, p. 1.

    Tang, Canqin Wu, Qing and Xu, Jingshi 2014. Commutators of Multilinear Calderón-Zygmund Operator and BMO Functions in Herz-Morrey Spaces with Variable Exponents. Journal of Function Spaces, Vol. 2014, p. 1.

    Chen, Dongxiang Zou, Dan and Mao, Suzhen 2013. Multiple Weighted Estimates for Vector-Valued Multilinear Singular Integrals with Non-Smooth Kernels and Its Commutators. Journal of Function Spaces and Applications, Vol. 2013, p. 1.

    Chen, Songqing and Wu, Huoxiong 2012. Multiple weighted estimates for commutators of multilinear singular integrals with non-smooth kernels. Journal of Mathematical Analysis and Applications, Vol. 396, Issue. 2, p. 888.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 138, Issue 4
  • August 2008, pp. 897-921

Weighted estimates for vector-valued commutators of multilinear operators

  • Lin Tang (a1)
  • DOI:
  • Published online: 28 July 2008

We prove weighted norm inequalities for vector-valued commutators of multilinear operators. We first consider the strong $(p,p)$ case with $p>0$ and then the case weak-type estimate.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *